# SDR SWAA2022021616905

- Difficulty date: May 10, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER THRESHOLD WEB HAS CORROSION IN SEVERAL PLACES (MARKED IN BLACK) / REMOVED AND REPLACED FWD CARGO DOOR LOWER THRESHOLD WEB IAW BOEING DWG 143A 8330 AND 737-700 SRM 51-40-02 AND 737-700 SRM 51-40-05
